Hi my name is Robin I was put on topomax or topramine for weight loss I started at 25 mg for a week now been at 50 for 5 days and having really bad nausea does anyone know how long this will last? On the upside my appetite had decreased dramatically! I also have pins and needles in my feet and hands which don't bother me as near as much as the nausea! Any responses would be appreciated thanks!
Robin this is a tough one because we are all different, I have heard this many times and it seems like most get rid of this side effect anywhere from 10 to 14 days. Also, you might try and buffer it with a few crackers and see if that helps. Make sure when you see the doctor you mention this and the pins and needles in the feet they should be able to adjust the medication or give you something to help. But the doctor should know about these problems if they continue. hope you have a great day. Chuck1957
I ave been on 25mg for almost a week and no weight loss for me either! and I'm starving! If i keep eating, I'll end up putting on weight! My Doc wants me to go up to 50mg at night in few days time. Before I started it, I read to take L-tyrosine with it which helps with side effects. I think it really helps. It keeps me awake too, so I don't know if i still need to get used to it, but that's not pleasant!
I will be starting on 25mg of topamax tomorrow night, I am still concerned with the complaints of hair loss. I am also taking Wellbutrin 75mg. I am hoping it takes the craving for alcohol and binge eating away. I continue to worry about it not working. Has anyone been on both at the same time?
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 May 2014 • 1 answer
Posted 30 Oct 2014 • 1 answer
Posted 5 Mar 2017 • 1 answer
Posted 14 May 2017 • 3 answers
Posted 21 Jun 2017 • 0 answers